Mahonian statistics on labeled forests

Kaiyang Liang, Michelle L Galloway

Research output: Contribution to journalArticle

6 Citations (Scopus)

Abstract

We construct a bijection on labeled forests which is used to prove that the enumerator for the inversion index on labeled forests is identical to the enumerator for the major index on labeled forests. A generalized version of our bijection produces some additional results dealing with more general statistics on labeled forests.

Original languageEnglish (US)
Pages (from-to)181-197
Number of pages17
JournalDiscrete Mathematics
Volume99
Issue number1-3
DOIs
StatePublished - Apr 2 1992

Fingerprint

Statistics
Bijection
Major Index
Inversion

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics
  • Theoretical Computer Science

Cite this

Mahonian statistics on labeled forests. / Liang, Kaiyang; Galloway, Michelle L.

In: Discrete Mathematics, Vol. 99, No. 1-3, 02.04.1992, p. 181-197.

Research output: Contribution to journalArticle

Liang, Kaiyang ; Galloway, Michelle L. / Mahonian statistics on labeled forests. In: Discrete Mathematics. 1992 ; Vol. 99, No. 1-3. pp. 181-197.
@article{1e5d14d5f88e4a428884cf1fb7fccc23,
title = "Mahonian statistics on labeled forests",
abstract = "We construct a bijection on labeled forests which is used to prove that the enumerator for the inversion index on labeled forests is identical to the enumerator for the major index on labeled forests. A generalized version of our bijection produces some additional results dealing with more general statistics on labeled forests.",
author = "Kaiyang Liang and Galloway, {Michelle L}",
year = "1992",
month = "4",
day = "2",
doi = "10.1016/0012-365X(92)90373-N",
language = "English (US)",
volume = "99",
pages = "181--197",
journal = "Discrete Mathematics",
issn = "0012-365X",
publisher = "Elsevier",
number = "1-3",

}

TY - JOUR

T1 - Mahonian statistics on labeled forests

AU - Liang, Kaiyang

AU - Galloway, Michelle L

PY - 1992/4/2

Y1 - 1992/4/2

N2 - We construct a bijection on labeled forests which is used to prove that the enumerator for the inversion index on labeled forests is identical to the enumerator for the major index on labeled forests. A generalized version of our bijection produces some additional results dealing with more general statistics on labeled forests.

AB - We construct a bijection on labeled forests which is used to prove that the enumerator for the inversion index on labeled forests is identical to the enumerator for the major index on labeled forests. A generalized version of our bijection produces some additional results dealing with more general statistics on labeled forests.

UR - http://www.scopus.com/inward/record.url?scp=38249012925&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=38249012925&partnerID=8YFLogxK

U2 - 10.1016/0012-365X(92)90373-N

DO - 10.1016/0012-365X(92)90373-N

M3 - Article

AN - SCOPUS:38249012925

VL - 99

SP - 181

EP - 197

JO - Discrete Mathematics

JF - Discrete Mathematics

SN - 0012-365X

IS - 1-3

ER -